Документы 1 - 10 из 24
1.
Автор:

Количество страниц: 12 с.

Tomski, G. V. Comanche empire and sakha empire / Tomski Grigori ; Académie internationale CONCORDE // Concorde. – 2021. – N 4. – С. 85-95.

2.

Количество страниц: 6 с.

Comparing temperature of subauroral mesopause over Yakutia with SABER radiometer data for 2002–2014 = Сравнение температуры субавроральной мезопаузы над Якутией с данными радиометра SABER с 2002 по 2014 г. / A. M. Ammosova, G. A. Gavrilyeva, P. P. Ammosov, I. I. Koltovskoi // Солнечно-земная физика = Solar-Terrestrial Physics. – 2017. – Т. 3, N 2 : 13-я российско-китайская конференция по космической погоде. – С. 58-63. – DOI: 10.12737/22598.
DOI: 10.12737/22598

4.

Количество страниц: 14 с.

Lazarev, N. P. Equilibrium problems for Kirchhoff–Love plates with nonpenetration conditions for known configurations of crack edges / N. P. Lazarev, H. Itou // Математические заметки СВФУ. — 2020. — Т. 27, N 3 (107), июль-сентябрь. — С. 52-65
DOI: 10.25587/SVFU.2020.75.68.005

5.

Количество страниц: 1 с.

Moiseyev A. V., Excitation of pulsations localized spatially during the sudden geomagnetic impulse: a case study / Moiseyev A., Baishev D. // 10th International conference "Problems of geocosmos", St. Petersburg, Petrodvorets, October 6-10, 2014. – St. Petersburg : [s. n.], 2014. – P. 177.

6.
Авторы:

Количество страниц: 22 с.

Tomski, G. V. Fine results scales in different versions of JIPTO / Grigori Tomski, Arsen Tomsky ; CONCORD International Academy // Bulletin de l’Académie Internationale CONCORDE. - 2021. – N 4. – С. 66-87.

7.

Количество страниц: 12 с.

Frozen graves of Yakutia, a chronological sequence / S. Duchesne, R. Bravina, V. Popov [и др.] // Вестник археологии, антропологии и этнографии. – 2020. – N 4 (51). – С. 120-130. — DOI: 10.20874/2071-0437-2020-51-4-11.
DOI: 10.20874/2071-0437-2020-51-4-11

8.

Количество страниц: 1 с.

Sources of excitation and damping of PC5 geomagnetic pulsations during the magnetic storms of october 29-31, 2003 influence of the solar wind and auroral electrojets : [тезисы докладов] / Solovyev S. I., Moiseyev A. V., Mullayarov V. A., Du A., Engebretson M., Newitt L. R. // International symposium on Solar Extreme Events of 2003 : programme and abstract book. – Москва : УНЦ ДО, 2004. – P. 60.

9.

Количество страниц: 1 с.

MAGDAS-9 magnetometers observations of strong earthquakes : [тезисы докладов] / Baishev D. G., Moiseev A.V., Bondar E. D., Kobyakova S. E., Yumoto K. // 10th International conference "Problems of geocosmos", St. Petersburg, Petrodvorets, October 6-10, 2014. – St. Petersburg : [s. n.], 2014. – P. 106.

10.

Количество страниц: 24 с.

Riesz potentials are convolution operators with fractional powers of some distance (Euclidean, Lorentz or other) to a point. From application point of view, such potentials are tools for solving differential equations of mathematical physics and inverse problems. For example, Marsel Riesz used these operators for writing the solution to the Cauchy problem for the wave equation and theory of the Radon transform is based on Riesz potentials. In this article, we use the Riesz potentials constructed with the help of generalized convolution for solution to the wave equations with Bessel operators. First, we describe general method of Riesz potentials, give basic definitions, introduce solvable equations and write suitable potentials (Riesz hyperbolic B-potentials). Then, we show that these potentials are absolutely convergent integrals for some functions and for some values of the parameter representing fractional powers of the Lorentz distance. Next we show the connection of the Riesz hyperbolic B-potentials with d’Alembert operators in which the Bessel operators are used in place of the second derivatives. Next we continue analytically considered potentials to the required parameter values that includes zero and show that when value of the parameter is zero these operators are identity operators. Finally, we solve singular initial value hyperbolic problems and give examples.

Shishkina, E. L. Method of Riesz potentials applied to solution to nonhomogeneous singular wave equations / E. L. Shishkina, S. Abbas // Математические заметки СВФУ. — 2018. — Т. 25, N 3 (99), июль-сентябрь. — С. 68-91.
DOI: 10.25587/SVFU.2018.99.16952